Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 6, Pages 855–866 (Mi zvmmf3631)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimal control of multiphase filtration flow in an oil layer

G. A. Virnovskii

Moscow

Full text: PDF file (1222 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 156–163

Bibliographic databases:

UDC: 517.977.56
MSC: Primary 90C05; Secondary 65N22, 65K10, 90B30, 90C90
Received: 03.07.1987
Revised: 22.10.1987

Citation: G. A. Virnovskii, “Optimal control of multiphase filtration flow in an oil layer”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988), 855–866; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 156–163

Citation in format AMSBIB
\Bibitem{Vir88}
\by G.~A.~Virnovskii
\paper Optimal control of multiphase filtration flow in an oil layer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 6
\pages 855--866
\mathnet{http://mi.mathnet.ru/zvmmf3631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955689}
\zmath{https://zbmath.org/?q=an:0682.49035}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 156--163
\crossref{https://doi.org/10.1016/0041-5553(88)90194-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3631
  • http://mi.mathnet.ru/eng/zvmmf/v28/i6/p855

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Virnovskii, “The design of waterflooding systems for oil fields by the methods of optimal control theory”, U.S.S.R. Comput. Math. Math. Phys., 31:1 (1991), 67–75  mathnet  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:92
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021